# SDR TRAX200701609

- Difficulty date: October 28, 2007
- Submitted: November 1, 2007
- Operation: Air carrier
- Aircraft: N828AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7213
- Aircraft time: 23,933 hours, 20,854 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SELECTING GEAR DOWN GEAR DISAGREE WARNING NOSE GEAR INDICATED DOWN LT AND RT MAIN WERE NOT DOWN.  FOLLOWED QRH USED MLG MANUAL RELEASE TO EXTEND GEAR.  EMERGENCY EQUIPMENT ON STANDBY.  FLTS 4269, 4263, 4646, 4665 CX.  LANDING GEAR RETRACTION SYSTEM.
